As an Amazon Associate I earn from qualifying purchases.
Each box containing 18 sachets each containing 1 individually wrapped dose 2 effervescent tablets, which makes it easy to take with you on the go.



Quickly dissolves in water and instantly ready to start working so you can get back to your busy life. Use as directed. Two boxes, each box containing 10 sachets each containing 1 individually wrapped dose 2 effervescent tablets, which makes it easy to take with you on the go.





Each box containing 16 Liquid gels, 1 dose 2 Liquid gels. 25% smaller than original liquid gel: alka seltzer plus cold maximum strength cough, mucus & Congestion day + Night Powermax gels have a concentrated formula to provide powerful fast relief.

1. ALKA-SELTZER PLUS
#ad
ALKA-SELTZER PLUS Severe Cold Sparkling Original POWERFAST Fizz EFFERVESCENT Tablets 36CT
#adALKA-SELTZER PLUS #ad - Our fantastic formula made even better: improved flavor, less sodium & residue, and aspartame free. Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.Each box containing 18 sachets each containing 1 individually wrapped dose 2 effervescent tablets, which makes it easy to take with you on the go.
More information #ad
Our severe cold formula provides fizzy fast relief of: nasal congestion, headache, sneezing, fever, runny nose, sinus pressure & congestion, sore throat and body aches & pains. Use as directed. Comes in effervescent form, with a refreshing sparkling original flavor.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | Bayer Healthcare LLC #ad |
More information #ad
2. ALKA-SELTZER PLUS
#ad
Sinus Congestion, 20 Count, Fever, Orange, Runny Nose, Body Aches & Pains, Zest Effervescent Tablets, Sore Throat, ALKA-SELTZER PLUS Severe, Cold, Sneezing, for Adult with Headache, PowerFast Fizz
#adALKA-SELTZER PLUS #ad - Quickly dissolves in water and instantly ready to start working so you can get back to your busy life. Our severe cold orange zest formula provides unbeatably liquid fast relief of headache, sore throat, sneezing, nasal & sinus congestion, runny nose, fever and aches & pains.More information #ad
Our fantastic formula made even better: improved flavor, less sodium, & aspartame free. Comes in effervescent form, with a refreshing orange zest flavor. Use as directed. Each box containing 10 sachets each containing 1 individually wrapped dose 2 effervescent tablets, which makes it easy to take with you on the go.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/1C1AT #ad |
Height | 3.19 Inches |
Length | 2.68 Inches |
Weight | 0.17 Pounds |
Width | 1.93 Inches |
Part Number | 016500587613-VC |
More information #ad
3. ALKA-SELTZER PLUS
#ad
ALKA-SELTZER PLUS Severe Night Cold PowerFast Fizz Effervescent Tablets 20ct
#adALKA-SELTZER PLUS #ad - Comes in effervescent form, with a refreshing Lemon flavor. Our severe cold night formula provides fizzy fast nighttime relief of: nasal congestion, runny nose, fever, cough, sinus pressure & congestion, sneezing, headache, sore throat and body aches & pains.More information #ad
Among oral products. Use as directed. Use as directed. Each box containing 10 sachets each containing 1 individually wrapped dose 2 effervescent tablets, which makes it easy to take with you on the go. Quickly dissolves in water and instantly ready to start working so you can get back to your busy life. Unbeatably fast* cold Relief.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | Bayer Consumerhealth LLC #ad |
More information #ad
4. ALKA-SELTZER PLUS
#ad
ALKA-SELTZER PLUS Severe Day + Night Cold Powerfast Fizz Effervescent Tablets Twinpack 2x20ct, 40 Count, White
#adALKA-SELTZER PLUS #ad - Provides nighttime relief of: nasal congestion, fever, sore throat and body aches & sinus congestion, fever, cough, runny nose, headache, sneezing, cough, headache, sinus pressure & pains.Quickly dissolves in water and instantly ready to start working so you can get back to your busy life. Use as directed. Two boxes, each box containing 10 sachets each containing 1 individually wrapped dose 2 effervescent tablets, which makes it easy to take with you on the go.
More information #ad
Our severe cold day + night formula provides fizzy fast daytime relief of nasal & congestion, sore throat and body aches & pains. Comes in effervescent form, with a refreshing Citrus day & Lemon night flavor. Our fantastic formula made even better: improved flavor, less sodium & residue, and aspartame free.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 6 Inches |
Length | 4 Inches |
Weight | 0.34 Pounds |
Width | 2 Inches |
Part Number | 2635 |
Warranty | Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: • hives • facial swelling • asthma (wheezing) • shock Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you ● are age 60 or older ● have had stomach ulcers or bleeding problems ● take a blood thinning (anticoagulant) or steroid drug ● take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) ● have 3 or more alcoholic drinks every day while using this product ● take more or for a longer time than directed Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use to sedate children. |
More information #ad
5. ALKA-SELTZER PLUS
#ad
ALKA-SELTZER PLUS Severe Non-Drowsy Cold & Flu PowerFast Fizz Citrus Effervescent Tablets 20 Count Pack of 1
#adALKA-SELTZER PLUS #ad - Comes in effervescent form, in a refreshing citrus flavor. Use as directed. Our severe cold and flu formula provides unbeatably liquid fast relief of headache, Aches, nasal and sinus congestion, cough, runny nose, sneezing, sore throat, pains and fever.More information #ad
Each box containing 10 sachets each containing 1 individually wrapped dose 2 effervescent tablets, which makes it easy to take with you on the go. Our fantastic formula made even better: Improved flavor, less sodium and aspartame free. Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/1C1AT #ad |
Height | 3.19 Inches |
Length | 2.68 Inches |
Weight | 0.17 Pounds |
Width | 1.93 Inches |
Part Number | 1692945 |
More information #ad
6. ALKA-SELTZER PLUS
#ad
For Adults with Pain Reliever, Night, Power Max Cold and Flu Medicine, Fever Reducer, 36 Count, Nasal Decongestant, Antihistamine, Cough Suppressant, Alka-seltzer Plus Cold & Flu
#adALKA-SELTZER PLUS #ad - Use as directed. Fast relief so you can get back to your busy life. Maximum strength day time and night time relief from your worst cold & Flu symptoms. 25% smaller pill: alka-seltzer plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief.More information #ad
Night time multi-symptom relief of runny nose, headache, body ache, cough, nasal congestion, cough, sore throat and fever. Day time multi-symptom relief of nasal congestion, body ache, sore throat, headache, Sinus pressure and fever.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
More information #ad
7. ALKA-SELTZER PLUS
#ad
Mucus & Congestion Powermax Liquid Gels, Alka-Seltzer Plus Maximum Strength Cough, 24 Count
#adALKA-SELTZER PLUS #ad - 25% smaller than original liquid gel: Alka seltzer plus cold maximum strength cough, mucus & Congestion Powermax gels have a concentrated formula to provide powerful fast relief. Use as directed.More information #ad
Fast cold relief so you can get back to your busy life. Each box containing 24 Liquid gels, 1 dose 2 Liquid gels. Provides powerful maximum multi-symptom relief from nasal congestion, chest congestion, cough, body ache, headache, sore throat, Sinus pressure & Congestion and fever.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/1C1AT #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
More information #ad
8. ALKA-SELTZER PLUS
#ad
Citrus, 20 Count Pack of 1, ALKA-SELTZER PLUS Severe Non-Drowsy Cold & Cough PowerFast Fizz Effervescent Tablets
#adALKA-SELTZER PLUS #ad - Comes in effervescent form, with a refreshing citrus flavor. Our fantastic formula made even better: improved flavor, less sodium, & aspartame free. Use as directed. Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.More information #ad
Our severe cold & sinus congestion, sneezing, cough, sore throat, runny nose, Aches & Cough formula provides unbeatably liquid fast relief of headache, nasal & pains and fever. Each box containing 10 sachets each containing 1 individually wrapped dose 2 effervescent tablets, which makes it easy to take with you on the go.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/1C1AT #ad |
Height | 3.19 Inches |
Length | 2.68 Inches |
Weight | 0.17 Pounds |
Width | 1.93 Inches |
Part Number | 016500587620-VC |
More information #ad
9. ALKA-SELTZER PLUS
#ad
16 Count, Mucus & Congestion, Day + Night Powermax Liquid Gels, Alka-Seltzer Plus Maximum Strength Cough
#adALKA-SELTZER PLUS #ad - Provides powerful maximum daytime relief from nasal congestion, chest congestion, sore throat, cough, body ache, headache, Sinus pressure & Congestion and fever.Each box containing 16 Liquid gels, 1 dose 2 Liquid gels. 25% smaller than original liquid gel: alka seltzer plus cold maximum strength cough, mucus & Congestion day + Night Powermax gels have a concentrated formula to provide powerful fast relief.
More information #ad
Fast cold relief so you can get back to your busy life. Provides powerful maximum nighttime relief from nasal congestion, headache, sore throat, Sinus congestion, cough, body ache, runny nose, sneezing and fever. Use as directed.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/1C1AT #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Weight | 0.16 Pounds |
Width | 1.06 Inches |
More information #ad
10. ALKA-SELTZER PLUS
#ad
Alka- Seltzer Plus ASP SEV COLD FLU NIGHT 6S 2DZ, honey lemon, 6 Count
#adALKA-SELTZER PLUS #ad - Effective treatment for nasal and sinus congestion. Pain reliever formula that provides relief at night so that you can enjoy a good night sleep. Cough suppressant properties that contain Acetaminophen.More information #ad
Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | Alka-Seltzer Plus #ad |
Weight | 0.13 Pounds |
Part Number | 16500559399 |
Model | 16500559399 |
More information #ad
30-90% Disocunts Found!
We found that some of the products on this list are now discounted on Amazon! Do you want to see these products?
Disclaimer: We earn small fee from purchases made on Amazon.